# SDR GTIA2022010636205

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 36,259 hours, 15,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DECENT-PERFORMED GVI OF APU COMP AND BOTH ENGS FOR EVIDANCE OF OIL NO DEFECTS NOTED. PERFORMED PACK BURN OUT WITH BOTH ENGINES AND APU IAW AMM 21-00-00 NO DEFECTS NOTED NO SMELL NOTED
